Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kam08

Member
  • Total Reviews

    4
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

1 Neutral

About kam08

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    michigan
  1. litium can cause acne. that may be your problem.
  2. kam08

    Acne Scarring

    I hate my acne scarring and skin texture. I also have flesh colored bumps on my forehead. Regimen doxy 100mg Panoxyl Bar 10% clindamycin spot treat benzefoam 5.3% nite regimen: doxy 100 mg only take at nite every other day panoxyl 10% bar benzefoam 5.3% all over face should i add a retinoid (tazorac) any reccomendations?
  3. you honestly need to see another dermatologist sweetie. i dont understand why your doctor would give you prednisone. after you get off that medication that causes a flare of acne! prednisone is a steroid that causes hormones to go crazy! you really need to consider accutane. accutane in some cases can be a permanent fix. go to another doctor in your area with a good reputation. best of luck!
  4. you should see a doctor if it is bothersome. acne is a medical condition, that if you are breaking out on a daily basis you need to seea doctor. i have been seeing a doctor for over a year and have seen great improvements in my acne. its the best decision i ever made. i also advise to limit your intake of dairy products and sugary foods. all of which can cause hormone levels to surge in turn causing an increase in acne.
  5. kam08

    works amazing at clearing out pores, deep cleansing, dark spots from acne. helps to shrink acne in just one use. gives a nice glow to the skin. none
  6. proactiv oil free moisturizer with spf 15 is awesome for acne skin. never caused a breakout for me, just very expensive!!!
  7. i have been using doxy 100 mg 1x per day since september of last year along with erythromycin and bp 5% gel. this regime stopped working around january february and i have been seeing a new doc who has put me on tretinoin cream 0.025% 1x nightly and still using the antibiotics. i have been using retin-a for 8 weeks now and i feel it is not doing much. i am still getting cystic acne, i have one pretty big now and many small bumps in different places, my skin is also very oily. my skin was clear
  8. i know this is hard for you to go through. you really should try to get on accutane. your acne is not going to respond to topical treatment. best of luck to you. remember God made you in his image and you are beautiful just the way you are!!!
×